# SDR DXTA2024092300587

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N784QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20575
- Aircraft time: 9,540 hours, 5,443 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Warning Message
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB DETENT IN A CLIMB APPROX 27000 FEET R ENGINE EXCEEDANCE CAS ILLUMINATED. WE DID NOT NOTICE A RED ENGINE INSTRUMENT BEFORE WE REDUCED POWER. CONTINUED CLIMB AT A REDUCED POWER SETTING, AND WHILE FNISHING CHECKLIST, N2 GRADUALLY CLIMBED TO 98.1 AND R ENGINE EXCEEDANCE AGAIN ILLUMINATED. N2 BETWEEN LEFT AND RIGHT ENGINE WERE SPLIT BY ABOUT 4-5% AND ITT BY ABOUT 40 DEGREES, BOTH OF WHICH RH ENGINE WAS HIGHER.   REMOVED AND REPLACED 5 WORN INLET GUIDE VAIN ARMS. IAW LMM 72-30-10.
